# SDR AALA20120124TUL09

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1485 CANT FRAME CRACKED BELOW STAIR RETRACT ACTUATOR.  INSTALLED SPLICE DOUBLER AT 1485 CANT FRAME BELOW AIRSTAIR RETRACT ACTUATOR RIGHT SIDE PER AARD 53-10-00-33.
